Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: Side effects: switching from cialus to viagra  (Read 371 times)

0 Members and 1 Guest are viewing this topic.

sully

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 18
Side effects: switching from cialus to viagra
« on: March 04, 2021, 03:15:10 PM »

My peyronie's has largely disappeared over the last couple years, except for a slight right curvature (10-15 degrees) and twist that doesn't cause any problems. Lasting Erectile Dysfunction is a persistent issue though, and I saw Dr. Levine (the man, the myth, the legend) at UroPartners in Chicago for the first time in November 2019. He put me on 5mg daily tadalafil (Cialus) and recommended extra pills for 15-20mg boosters as needed. It all worked great for Erectile Dysfunction, and my wife and I were really happy. However, I developed severe indigenstion and acid reflux, and also low back pain / sciatica like I'd never had in my life. Also a strange, persistent tightness/numbness sensation in the back of my throat. All of those symptoms came and went at times, so I wasn't inclined to blame them on the tadalafil.

I tried everything to independently solve these problems... high levels of probiotics, fermented foods, OTC meds (for the reflux), chiropractic care and stretching (for the back), allergy meds (for the throat). All with varying degrees of success, but relief was always temporary. Finally about a month ago, I quit the tadalafil cold turkey to see what would happen. All of my symptoms completely disappeared within days. I was honestly shocked at how drastic the change was. My Erectile Dysfunction responded in kind, although with enough encouragement and some extra time I can still get erections to a level 7-8 for sexual activity. They were at an easy 9.5 when I was medicated.

I went back to Dr. Levine this week and saw his assistant... Physicians Assistant I assume. He suggested and prescribed a switch to sildenafil (Viagra) to see if I could tolerate it any better, although he noted back pain and reflux are both known side effects to that too. My thought is that perhaps since sildenafil exits the system quicker, maybe the side effects won't be as severe. I'm filling the Rx today, so we shall see. They are 100mg pills, and the PA said I could cut them in half or fourths to start, taking as needed 1 hour before a desired erection.

This ended up being a long story about me, but if anyone else has experiences between using both of those meds... please share. I'm also curious to know if there's any difference (with side effects) considering time of day taken, with/without food, etc.
Logged

Hawk

  • Bionic Penis 22cm Titan - Dr. Eid 8/7/18
  • Administrator
  • *****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 5826
    • Peyronie's Disease
Re: Side effects: switching from cialus to viagra
« Reply #1 on: March 04, 2021, 05:32:47 PM »

In my years of fighting Erectile Dysfunction between getting Peyronies Disease and getting an implant, I used Levitra, Viagra, and Cialis.  All were single does not daily.  The only one that caused back pain was Cialis. The day after I took it, I felt like someone hit me across the small of my back with a baseball bat.

Viagra and Levitra caused no such side-effects.  I preferred Levitra because food, especially fat in a meal, did not slow absorption as it can with Viagra.
 
Logged
Prostatectomy 2004, radiation 2009, currently 70 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
Hawk - Updated 10/27/18 - Peyronies Society Forums
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
408 Replies
91525 Views
Last post April 09, 2018, 05:52:15 PM
by TonySa
27 Replies
4242 Views
Last post June 30, 2015, 07:59:06 PM
by kuaka
0 Replies
265 Views
Last post August 16, 2020, 12:05:04 PM
by jake12